# SDR 2003FA0001214

- Difficulty date: February 18, 2000
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N94204
- Make and model: Cessna A185F
- Aircraft serial: 18503289
- Engine: Cont IO520*
- System (JASC): 8300 · Accessory Gearboxes
- Part: Mount
- Part number: 07900066
- Condition: Cracked
- Location: Rt Gearbox
- Part time: 2,995 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL, FOUND THE RT MAIN GEAR BOX STRUCTURE TO BE CRACKED.  ALSO NOTED THAT THE RT GEAR WAS LOOSE IN CASTING.
